Accurate Excited State Geometries within Reduced Subspace TDDFT/TDA

Robinson, D. ORCID: 0000-0003-2760-7163, 2014. Accurate Excited State Geometries within Reduced Subspace TDDFT/TDA. Journal of Chemical Theory and Computation, 10 (12), pp. 5346-5352. ISSN 1549-9618

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Chemical Theory and Computation
Creators: Robinson, D.
Publisher: American Chemical Society
Date: 2014
Volume: 10
Number: 12
ISSN: 1549-9618
Identifiers:
NumberType
10.1021/ct500687jDOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 09 Mar 2017 14:54
Last Modified: 09 Jun 2017 14:13
URI: http://irep.ntu.ac.uk/id/eprint/30348

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year